Discussions By Condition: Repiratory conditions

ITCHY side effect?

Posted In: Repiratory conditions 0 Replies
  • Posted By: Sei Italiano
  • February 1, 2009
  • 00:00 PM

at night i wil get VERY VERY VERY itchy =s in various places of my body

ive taken all of the lung medications they prescribed me before but with no side effects like it before

(pulmicort, some pulmicort inhaler thingy, some vapor breathing machine or something, singular, and a pill that i take 3 a day of)


im 13 if that helps

i had some type of lung infection or something it started with a ph or something (NOT PNEUMONIA)


Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?